I just wanted to see if anyone else had noticed if by doing vigorous exercise it affects the length of time the medication lasts?
I’m on repinex 10mg xl (slow release) but I find on my exercise days the meds don’t seem to last that long and by early evening I start slowing down and my pd symptoms come back again.
I sometimes think I need a top up to get through the evening.
Yes Dhobbs Vigorous exercise will use more of your dopamine supplies and as you have noticed is often followed by a bad day/evening. . You may get on better by not trying so hard and having a mindset of allowing your body to move rather than pushing too hard
Interestingly at our Parkinsons cafe I was talking to a younger onset pwp who was on the Parkinsons Warrior regime She found the same as you and after talking with me decided to take a gentler approach which along with her mindfulness practise is working well at the moment. Go well Dhobbs
I was worried it was just me but seems like it’s expected.
Either I calm down or up the dosage for those days. Food for thought.